Thank you @donkeywoman for such a lovely reply... Yes, what a crazy day, so exhausting, and...well, exhausting. Was defiantly panicking, my nurses and the helpline were great, but it was so hard not to get super anxious because I just didn't know what was happening. But once they explained and calmed me, and I took some nurofen, I literally felt better in minutes so I do think a lot of it was an anxiety attack... I've got to keep in mind it's all about the temperature...I think because it's my first round, it's all learning, but I was a bit cocky as had felt so OK... So was a shock to feel so bad and so many different bits of bad, lol... Oh dear, what a day... But onward hey. The roads will twist but it'll be OK. X
Ps sorry, you already said it was panic.
The only advice I have is to give the jab after a decent breakfast and in as calm a state as possible.
It's hardly surprising that we have these kind of moments is it...
@Belinda_F oh that sounds horrid... poor you. Was it your first injection and did you give it yourself? Doesn't sound like an allergic reaction, or do you think it was? Could you have had a panic attack? I know I sometimes have strong emotional reactions which often manifest themselves physically (chest tightness, flushing, high blood pressure). You do need to ring the helpline for proper advice.
How do you feel now? I do hope you are okay and tomorrow is better...
Take care and let's see if anyone else has better advice x
Hi guys, can you help? I'm after your tips please. Had horrible turn with Filgrastin this morning, chest pain I've never had before, and throbbing back pain which then turned to panic because I didn't know what was going on. Thought I was doing really well (first EC) but I'm worried now about how I'm going to manage so want to try to avoid future panics. Any tips please? Painkillers prophylactically? Which ones? Will of course speak to nurses too. Thanks all x